# SDR S2YA03004

- Difficulty date: January 23, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- Engine: Pwa PT6A11
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 9,349 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE NR 2 ENGINE, THE CREW HAD DIFFIUCULTY GETTING THE NR2 GENERATOR ON LINE.  THEN THERE WAS A FIRE INDICATION ON THE RIGHT ENGINE, THE CREW PULLED THE FIRE HANDLE BUT DID NOT BLOW THE BOTTLE.  MECHANIC INSPECTED THE SYSTEM AND FOUND THE RIGHT GENERATOR GARLOC SEAL TO BE LEAKING.  MECHANIC REPLACED THE SEAL AND THE RIGHT GENERATOR, OPS CHECKED THE SYSTEM AND REALEASED THE AIRCRAFT TO SERVICE.
